# SDR FDEA202110013027

- Difficulty date: October 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AGA71953
- Condition: Corroded
- Location: Bs 1921-1964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - DURING PERFORMING CORROSION REMOVAL OF LWR CLOSE OUT WEB FITTING   ABOVE LATCH SPOOLS, FOUND ZEE FRAME P/N AGA7195-3Z HEAVILY CORRODED, REQUIRES   NEW ZEE FRAME TO BE FABRICATED FABRICATED NEW ZEE FRAME AGA7195-3 PER DOUGLAS DRAWING AGA7195, MD11 SRM 51-33-  01-0G. INSTALLATION ACCOMPLISHED ON N694.     MAJOR REPAIR.
